Universidad Complutense de Madrid
E-Prints Complutense

Fixed Points and Zeros for Set Valued Mappings on Riemannian Manifolds: A Subdifferential Approach

Impacto

Downloads

Downloads per month over past year

Azagra Rueda, Daniel and Ferrera Cuesta, Juan and Sanz Alonso, Beatriz (2008) Fixed Points and Zeros for Set Valued Mappings on Riemannian Manifolds: A Subdifferential Approach. Set-valued analysis, 16 (5-6). pp. 581-596. ISSN 0927-6947

[img] PDF
Restringido a Repository staff only

386kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X08012419



Abstract

In this paper we establish several results which allow to find fixed points and zeros of set-valued mappings on Riemannian manifolds. In order to prove these results we make use of subdifferential calculus. We also give some useful applications.


Item Type:Article
Uncontrolled Keywords:Nonsmooth; Calculus; Fixed point; Set valued mapping; Subdifferential; Graphical derivative
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:14756
Deposited On:17 Apr 2012 11:35
Last Modified:06 Aug 2018 10:27

Origin of downloads

Repository Staff Only: item control page